Asymptotic curvature bounds for conformally flat metrics on the plane

Miodrag Mateljević, Ivan Anić, Stephen Taylor

Research output: Contribution to journalArticlepeer-review

Abstract

The decay rate of the Gauss curvature of conformally flat planer surfaces of strictly negative curvature is studied. It is show that generically there is an asymptotic sequence that decays faster than quadratically in the distance from the origin. In the case that the conformal factor is of finite order, it is shown that one can improve this decay rate.

Original languageEnglish (US)
Pages (from-to)93-100
Number of pages8
JournalFilomat
Volume24
Issue number2
DOIs
StatePublished - Jun 2010
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Conformally Flat Surfaces
  • Gauss Curvature Decay
  • Liouville Equa- tion

Fingerprint Dive into the research topics of 'Asymptotic curvature bounds for conformally flat metrics on the plane'. Together they form a unique fingerprint.

Cite this